A 23-year-old female asked:
Disclaimer

how do you reccomend for someone to taper off wellbutrin (bupropion) 150 xl? i have been taking it for a couple of years.

1 doctor answer
Dr. Kenneth Adler
48 years experience Psychiatry
Consult doctor: You should discuss ways to taper if appropriate with your treating physician.
Answered on Dec 28, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old male asked:
Dr. Linda Callaghan
52 years experience Addiction Medicine
Yes, stop.: You are experiencing the side effects of wellbutrin (bupropion). Since you haven't taken it long enough, it is safe to discontinue but please get back ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Barbara Saracino
33 years experience Family Medicine
Tapering medication: before you start tapering your medication it is important that you discuss tapering you medication with your psychiatrist or Doctor that prescribed th ... Read More
A 35-year-old female asked:
Dr. Patricia Foster
43 years experience Psychiatry
Stopping Wellbutrin (bupropion): There's no one best way to taper off Wellbutrin (bupropion) SR 100 mg. That said, you might switch to short-acting to decrease with tablets that ... Read More
1
1 thank
A 27-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Please discuss w: Your doctor. I would tell my patient just to stop the wellbutrin (bupropion) if they were on the lowest dose.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month